MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the pump set could not be removed from the feeding tube.When the nurse used a hemostat to attempt to remove the pump set, the hub of the feeding tube was ripped out of the y port.There was no harm to the patient.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One decontaminated sample without the original package or lot number was received for evaluation.The reported condition was confirmed.During the investigation with the multidisciplinary team a gemba walk into the manufacturing process was performed.All process and controls were found properly followed including sub-assemblies, and inspections performed to the product.There were no abnormal conditions that could trigger the reported condition.The root cause could not be specifically identified; however, through the analysis of the sample provided for evaluation, and based on the investigations developed on past similar cases, it was concluded that the most likely root cause could be due to the amount of force applied when removing the adapter by the user.No action plan is deemed required since the most probable root cause of the reported condition was identified to be user related.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10815729
Report Number9612030-2020-02685
Device Sequence Number3501021
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public10884521582903
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006E
Device Catalogue Number8884711006E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date02/11/2021
Patient Sequence Number1